# SDR DHL2003873520

- Difficulty date: June 17, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CENTER LE UPPER PLATING CORRODED AT XS.478.897 XW. 408.343.  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1, SRM 57-3-3 PG 12, FIG 4. REMOVED CORROSION FROM CENTER LE UPPER PLATING IAW SRM 51-1-8 PG 17-18. FOUND OUT OF LIMITS IAW SRM 57-2-1 PG 11-12. REMOVED CORRODED PLATING IAW SRM 51-1-21 PG 1. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED NEW PLATING IAW SRM 57-3-30 PG 12, FIG 4. CLEANED, TREATED AND PRIMED NEW PLATING INNER PART IAW SRM 51-1-8B. INSTALLED PLATING ON CENTER L/E, XW.408.000 - XFS.526.000 IAW SRM 51-1-21 PG 1. SRM 51-1-20A PG 9, SRM 51-1-15 PG 1. FOR REMOVAL AND INSTALLATION OF CENTER L/E SEE N/R 0903.
